# SDR AALA20131019011

- Difficulty date: October 19, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 31,658 hours, 3,839 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT EMERGENCY ESCAPE PATH LIGHTS FROM ROWS 34 TO 37 ARE INOPERATIVE.  REPOSITIONED & SECURED LOOSE CONNECTOR AT SEAT 33 MID-SECTION.  OPERATIONS CHECKED NORMAL.
